Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Mackey functors and $ G$-cohomology


Author: Stefan Waner
Journal: Proc. Amer. Math. Soc. 90 (1984), 641-648
MSC: Primary 55N25; Secondary 57S99
DOI: https://doi.org/10.1090/S0002-9939-1984-0733419-0
MathSciNet review: 733419
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Bredon-Illman cohomology of universal $ G$-spaces associated with a family of subgroups is related to derived functors in three fundamental categories of $ G$-orbits. Analogous results for the $ G$-cohomology of classifying spaces for $ G$-covering spaces are also obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N25, 57S99

Retrieve articles in all journals with MSC: 55N25, 57S99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0733419-0
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society